I been on 200 mg of zoloft for 11 months and doc thinks im very depressed again so told me to quit the zoloft bc i couldnt go any higher on dosage and imiedietly start taking prozac 40 mg. Since which has been almost a week I have face and body zaps they get worse each day and I feel the same way I did on the zoloft depressed and omg crying out the blue... is this noral switching meds ..what's wrong someone please help
Hi, Jess! Stopping the Zoloft abrubtly has probably left you with some withdrawal symptoms and at the same time feeling some side effects from starting the Prozac. Yes, as awful as it feels in a sense it's normal and might have been easier on you to taper off one as you slowly increased the dose of the other.
The good news in all of this is that these side effects/symptoms should resolve soon, but let your doctor know how this is affecting you so that (s)he can adjust your dose if necessary.
It's also normal to feel an exaggeration of your symptoms when starting a new drug so that could easily explain the crying spells.
Good luck and best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2013 • 2 answers
Posted 19 Apr 2014 • 3 answers
Can depression last 17 months even while being treated ?I've been on a lot of antidepressants and h?
Posted 5 Dec 2015 • 11 answers
Posted 11 Nov 2016 • 3 answers
Tracey/ I have been on many antidepressants including Prozac on and off. I am now 48 and definitely?
Posted 5 Jan 2017 • 1 answer